# SDR UALA2010052401768

- Difficulty date: May 24, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 59,401 hours, 21,835 cycles
- Engine: Pwa PW2040
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT PIT FLOOR CARGO NET TIE DOWN FWD OF CARGO DOOR OPENING AT STA 1380 ON RT SIDE.  FOUND CORROSION, AFT PIT FLOOR, CARGO NET TIE DOWN, FWD OF CARGO DOOR OPENING STA 1380 ON RT SIDE. REPLACED Z ANGLE TIEDOWN FITTING.  REINSTALLED FLOOR PANELS.
